# SDR AALA201803299016

- Difficulty date: March 28, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 12,191 hours, 4,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521000000
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL 131EF JUST AFT OF THE DOOR FOUND CRACKED.  REPLACED THE FLOOR PANEL IAW AMM 53-22-14.  THE AIRCRAFT WAS GROUNDED.
